# SDR CALA2024011200096

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 86,023 hours, 10,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 184314
- Condition: Discharged
- Location: Llar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - EMERGENCY LIGHTS BATTERY PACK AT LLAR FOUND CAPACITY CHECK FAIL.WORK TRANSFER NON ROUTINE WO.2612901 AND ORIGINATED BY EMP V920586. EMERGENCY LIGHTS BATTERY PACK M023 AT LLAR REPLACED AND INSTALLATION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM 33-51-06.
